About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 718308, 15 pages
http://dx.doi.org/10.1155/2012/718308
Research Article

An Energy Conserving Numerical Scheme for the Dynamics of Hyperelastic Rods

1Fraunhofer Institut für Techno- und Wirtschaftsmathematk, Fraunhofer-Platz 1, 67663 Kaiserslautern, Germany
2Fachbereich Mathematik, Technische Universität Kaiserslautern, 67653 Kaiserslautern, Germany

Received 12 January 2012; Revised 21 June 2012; Accepted 5 July 2012

Academic Editor: Mapundi Banda

Copyright © 2012 Thorsten Fütterer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Stephen Montgomery-Smith, and Weijun Huang, “A Numerical Method to Model Dynamic Behavior of Thin Inextensible Elastic Rods in Three Dimensions,” Journal of Computational and Nonlinear Dynamics, vol. 9, no. 1, 2014. View at Publisher ยท View at Google Scholar